# SDR USAA2012040300007

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,498 hours, 20,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: D5757030500200
- Part serial: 02886V113
- Condition: Worn
- Location: Zone 500
- Part time: 31,485 hours, 20,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C9 CHECK - LEFT WING FLAP INTERCONNECTING STRUT HAS INTERNAL DAMAGE.  NORMAL INSERVICE WEAR.  FAILED WEAR CHECK. REPLACED LEFT WING FLAP INTERCONNECTING STRUT IAW A319 AMM 27-51-44.
